Hi, all—I have a question about switching from a a brand-name pill (Loestrin 24) to a generic (Microgestin 1/20). I've felt miserable, weepy, depressed all week, the second of my first month on the generic. I know some side effects are to be expected from switching pills, but Microgestin is supposed to be the chemical equivalent of my old pill, so I'm at a loss as to why I might be feeling so dark. My doctor said to stick it out for three months, but the prospect of three months of feeling this way is certainly not helping! Can any of you shed some light on this for me? I'm living overseas and have always been so grateful for your support.
We can't really help you diagnose what might be going on, especially through the internet, so it's hard for us to say why (or even if) the new pill is having these side effects.
Have you let your doctor know the extent of the side effects? If not, that would be a good place to start. At the very least, they might have some thoughts on ways to help you "stick it out" while you adjust to the new medication.
[ 01-16-2014, 09:07 PM: Message edited by: Sam W ]
Posts: 932 | Registered: Aug 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.